# SDR DL733991924

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Bent
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO LIGHT ILLUMINATED AT APPROX 1000 FT MSL.  FOUND TARGET BENT, REPOSITIONED SAME.  CHECKS NORMAL.
